Fuzzy \(I_rw\)-Continuous Functions in The Sense of Sostak's

Main Article Content

E. Elavarasan


In this paper, we introduce the concept of \(r\)-fuzzy \(I_{rw}\)-closed set and \(r\)-fuzzy \(I_{rw}\)-open sets in fuzzy ideal topological spaces in the sense of Sostak's. Also, fuzzy \(I_{rw}\)-continuous and fuzzy \(I_{rw}\)-irresolute mappings are introduced and studied and obtain some of its basic properties and characterizations. Several examples are given to illustrate the concepts.


Metrics Loading ...

Article Details

How to Cite
Elavarasan, E. (2022). Fuzzy \(I_rw\)-Continuous Functions in The Sense of Sostak’s. Journal of Advanced Studies in Topology, 12(1-2), 34–44. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/293
Research Articles